UPM Institutional Repository

On soft σ-algebras


Khameneh, Azadeh Zahedi and Kilicman, Adem (2013) On soft σ-algebras. Malaysian Journal of Mathematical Sciences, 7 (1). pp. 17-29. ISSN 1823-8343


The concept of soft sets, which was first introduced by Molodstov, is a new method to deal with uncertainty. In this work, we generalize probability theory to soft probability theory. We first introduce a soft σ-algebra as a collection of soft sets over an initial universe set X with a fixed set of parameters E and show the soft σ-algebra is a parameterized family of σ-algebras over X, then present some of its properties. Finally, we discuss on the soft probability space.

Download File


Download (126kB) | Preview
Official URL or Download Paper: http://einspem.upm.edu.my/journal/volume7.1.php

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Universiti Putra Malaysia Press
Keywords: Measurable spaces; Probability theory; Probability measure; Fuzzy set; Soft set; Soft topology
Depositing User: Umikalthom Abdullah
Date Deposited: 02 Jul 2014 05:09
Last Modified: 27 May 2015 04:39
URI: http://psasir.upm.edu.my/id/eprint/30144
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item